TITLE

Oscillation theorems for second-order nonlinear neutral delay dynamic equations on time scales

AUTHOR(S)
Saker, Samir H.; O'Regan, Donal; Agarwal, Ravi P.
PUB. DATE
September 2008
SOURCE
Acta Mathematica Sinica;Sep2008, Vol. 24 Issue 9, p1409
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
By employing the generalized Riccati transformation technique, we will establish some new oscillation criteria and study the asymptotic behavior of the nonoscillatory solutions of the second-order nonlinear neutral delay dynamic equation , on a time scale $$ \mathbb{T} $$ . The results improve some oscillation results for neutral delay dynamic equations and in the special case when $$ \mathbb{T} $$ = ℝ our results cover and improve the oscillation results for second-order neutral delay differential equations established by Li and Liu [ Canad. J. Math., 48 (1996), 871–886]. When $$ \mathbb{T} $$ = ℕ, our results cover and improve the oscillation results for second order neutral delay difference equations established by Li and Yeh [ Comp. Math. Appl., 36 (1998), 123–132]. When $$ \mathbb{T} $$ = hℕ, $$ \mathbb{T} $$ = { t: t = q k , k ∈ ℕ, q > 1}, $$ \mathbb{T} $$ = ℕ2 = { t 2: t ∈ ℕ}, $$ \mathbb{T} $$ = $$ \mathbb{T}_n $$ = { t n = Σ $$ \tfrac{1} {k} $$ , n ∈ ℕ0}, $$ \mathbb{T} $$ ={ t 2: t ∈ ℕ}, $$ \mathbb{T} $$ = {√ n: n ∈ ℕ0} and $$ \mathbb{T} $$ ={ $$ \sqrt[3]{n} $$ : n ∈ ℕ0} our results are essentially new. Some examples illustrating our main results are given.
ACCESSION #
36468463

 

Related Articles

  • Oscillation of Second-Order Nonlinear Delay Dynamic Equations on Time Scales. Agwa, H. A.; Khodier, A. M. M.; Hassan, Heba A. // International Journal of Differential Equations;2011, p1 

    In this work, we use the generalized Riccati transformation and the inequality technique to establish some new oscillation criteria for the second-order nonlinear delay dynamic equation (p(t)(xΔ (t)) γ)Δ +q(t)f(x(τ(t)))=0, on a time scale T, where γ is the quotient of odd...

  • OSCILLATION RESULTS FOR SECOND ORDER FUNCTIONAL DIFFERENTIAL EQUATIONS. TUNÇ, ERÇAN; ÇORAKLIK, LÜTFI; ÖZDEMIR, ORHAN // Journal of Computational Analysis & Applications;Jan2015, Vol. 18 Issue 1, p61 

    By employing a generalized Riccati transformation and the averaging technique, some new oscillation criteria for second-order nonlinear differential equation of the form (r(t)Ψ(x(t))|x'(t)α-1x'(t))' + f(t,x(t),x'(t)) = 0, t ≥ t0 are established. Several examples are also...

  • Solutions of the Force-Free Duffing-van der Pol Oscillator Equation. Khan, Najeeb Alam; Jamil, Muhammad; Ali, Syed Anwar; Khan, Nadeem Alam // International Journal of Differential Equations;2011, p1 

    A new approximate method for solving the nonlinear Duffing-van der pol oscillator equation is proposed. The proposed scheme depends only on the two components of homotopy series, the Laplace transformation and, the Padé approximants. The proposed method introduces an alternative framework...

  • OSCILLATION THEOREMS FOR CERTAIN EVEN ORDER NEUTRAL DIFFERENTIAL EQUATIONS. Qigui Yang; Sui Sun Cheng // Archivum Mathematicum;2007, Vol. 43 Issue 2, p105 

    This paper is concerned with a class of even order nonlinear differential equations of the form d/dt(|(x(t) + p(t)x(t(t)))(n-1)|a-1(x(t) + p(t)x(tt(t)))(n-1) + F(t,x(g(t))) = 0, where n is even and t = t0. By using the generalized Riccati transformation and the averaging technique, new...

  • Systems with periodic nonlinearities. Krasnosel'skii, A. M. // Doklady Mathematics;Jun2011, Vol. 83 Issue 3, p328 

    The article examines closed quasilinear control systems which applies a scalar periodic nonlinearity. It presents theorems on the existence of sequences of periodic oscillations with unbounded amplitudes, and analyzes perturbations of the original autonomous system under certain conditions....

  • Oscillation of certain fourth-order functional differential equations. Agarwal, R. P.; Grace, S. R.; O'Regan, D. // Ukrainian Mathematical Journal;Mar2007, Vol. 59 Issue 3, p315 

    Some new criteria for the oscillation of fourth-order nonlinear functional differential equations of the form are established.

  • OSCILLATION OF HIGH ORDER LINEAR FUNCTIONAL DIFFERENTIAL EQUATION WITH IMPULSES. Haihua Liang; Weizhen Feng // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    We study the solutions to high-order linear functional differential equations with impulses. We improve previous results in the oscillation theory for ordinary differential equations and obtain new criteria on the oscillation of solutions.

  • ASYMPTOTIC BEHAVIOUR OF SOLUTIONS TO n-ORDER FUNCTIONAL DIFFERENTIAL EQUATIONS. Padhi, Seshadev // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    We establish conditions for the linear differential equation y(n)(t) + p(t)y(g(t)) = 0 to have property A. Explicit sufficient conditions for the oscillation of the the equation is obtained while dealing with the property A of the equations. A comparison theorem is obtained for the oscillation...

  • Oscillation and Nonoscillation Theorems for a Class of Fourth Order Quasilinear Difference Equations. LIU LanChu; GAO Youwu // Studies in Mathematical Sciences;2/28/2013, Vol. 6 Issue 1, p26 

    In this paper, we consider certain quasilinear difference equations (A) Δ²(|Δ²Yn | α-1 Δ²Yn)+ qn|Yτ(n) |β-1 Yτ(n) = 0 where (a) α,β are positive constants; (b) {qn}n0∞ are positive real sequences. n0 ∈ N0 = (1,2,...}. Oscillation and...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics